# SDR DALA2025072205513

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 33,352 hours, 3,421 cycles
- Engine: Rroyce TRENTXWB84
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3502 - RTB - DUE TO PASSENGER AT SEAT 20J NOTICED SMOKE COMING FROM THE BOTTOM OF THE #2 ENGINE AND ADVISED THE FA. THE FA CONTACTED THE FLIGHT DECK AND THE TAKEOFF WAS REJECTED.   PERFORMED GVI AND RAN #2 ENGINE FOR 5 MINS. CONFIRMED NO SMOKE FROM EXHAUST. RETURNED A/C TO SERVICE. (LP# 7295274)
